MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD PRESET¿; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD PRESET¿; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 364416
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd preset¿ there was insufficient blood flow of 10 devices.No patient impact reported.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.D.9:device eval by manufacturer? yes.D9: returned to manufacturer on: 2024-january -8th.H.6 investigation summary: material #: 364416.Lot/batch #: 2152474.Bd received 1 sample for investigation.The sample along with 9 retention samples from bd inventory were evaluated by visual examination and functional testing, each drawn with water, and the indicated failure mode for insufficient flow with the incident lot was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode insufficient blood flow.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information: date of event: (b)(6) 2023.
 
Event or Problem Description

Brand Name
BD PRESET¿
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18300853
Report Number9617032-2023-01778
Device Sequence Number3176573
Product Code JKA
UDI-Device Identifier50382903644167
UDI-Public(01)50382903644167
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K022426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2024
Device Catalogue Number364416
Device Lot Number2152474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer01/09/2024
02/26/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/24/2024
03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown